Vazquez, L. and Evans, W.A.B. and Rickayzen, G. (1994) Numerical Investigation of a Nonlocal Sine-Gordon Model. Physics Letters A, 189 (6). pp. 454-459. ISSN 0375-9601.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
A conservative, non-local generalisation of the sine-Gordon equation is postulated and its kink solutions are numerically investigated by integral equation methods. It is found that, as a consequence of non-locality, the usual kink solutions of topological charge 1 attract each other forming dynamically stable multi-twist kinks of odd parity. Further, novel solutions, of topological charge 0, were also found to exist at adequately large non-locality.
|Subjects:||Q Science > QC Physics|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts|
|Depositing User:||P. Ogbuji|
|Date Deposited:||10 Jun 2009 07:09|
|Last Modified:||28 May 2012 14:35|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/20083 (The current URI for this page, for reference purposes)|
- Depositors only (login required):